# SDR SIMA201113105

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,228 hours, 26,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED AT FRAME 29 CARBON CROSSBEAM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT OMEGA BEAM AT FRAME 29 IAW EO EM-53MR-1812.  THE AIRCRAFT WAS RETURNED TO SERVICE.
